| Model Number |
6550 |
| Medical Device Problem Code |
Difficult or Delayed Positioning (1157)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.The device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the cot was difficult to load or unload. there was no patient involvement.
Additional Manufacturer Narrative
The investigation of the reported malfunction was completed and the issue was confirmed; the device had broken/damaged components.The device was repaired in the field and returned to service.
Event or Problem Description